# SDR ALGA8411A1355

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 10,478 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117FM1A
- Part serial: A1355
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,146 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE L/E CRACKED AT STA 35.75.  TRACER STRANDS BREAKING THROUGH ON UPPER AND LOWER SURFACES AND TRIM TAB, EARS DEBONDED.
